# SDR 97UAL900825

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316UA
- Make and model: Boeing 737322
- Aircraft serial: 23948
- Engine: Ge CFM56*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543109
- Condition: Cracked
- Location: Nr 1
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT'S NUMBER ONE WINDOW HAS SPIDER CRACKS.  *S/D*  REPLACED PILOT'S NUMBER ONE WINDOW (S/N 97175H8958-484) AND SET TAP SETTINGS.  REPLACED P5-9 MODULE AND WINDOW HEAT CONTROLLER.
